Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004, Issue 2, Pages 193-195
http://dx.doi.org/10.1155/S1048953304403013

A-monotonicity and applications to nonlinear variational inclusion problems

International Publications, 5066 Jamieson Drive, Suite B-9, Toledo 43613, OH, USA

Received 2 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram U. Verma, “ -monotonicity and applications to nonlinear variational inclusion problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 2, pp. 193-195, 2004. https://doi.org/10.1155/S1048953304403013.